# SDR SWAA2012120710360

- Difficulty date: October 23, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,858 hours, 61,628 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Tail Cone
- Part number: 65C2630077A
- Part serial: 211607A
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FAIRING DELAMINATED ON I/B SIDE (MARKED).  MOD REMOVED AND REPLACED NR 1 ENGINE AFT TAIL CONE ON THE PYLON PER MM.  POS: LT P/N: 65C26300-77A S/N OFF: 211607A S/N ON: WN511 CLOSING LOG PAGE: 8348308
